MathSciNet Relay Station
MathSciNet bibliographic data
MR800916 58F21 (34C05)
Davydov, A. A. The normal form of a differential equation, that is not solved with respect to the derivative, in the neighborhood of its singular point. (Russian) Funktsional. Anal. i Prilozhen. 19 (1985), no. 2, 1–10, 96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement